# SDR USAA2011042191605

- Difficulty date: April 9, 2011
- Submitted: April 26, 2011
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 42,134 hours, 15,921 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D55280001004
- Part serial: HF3058
- Condition: Saturated
- Location: Elevator
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 CHECK - TRAPPED WATER INDICATION FOUND ON LEFT ELEVATOR BETWEEN WS 181 TO WS 527 AND BETWEEN RIB 5 TO RIB 12.  REPAIRED LEFT ELEVATOR BETWEEN WS 181 TO WS 527 AND BETWEEN RIB 5 TO RIB 12 IAW A320 SRM 55-21-11.
